8 doctors weighed in:

Back pain at the injection site of my epidural?

8 doctors weighed in
Dr. Jay Rosenfeld
Physical & Rehabilitation Medicine
5 doctors agree

In brief: Not uncommon

It is not uncommon to have some residual pain at the site of an epidural injection.
It typically goes away in a few days to a week. If it does not go away or is accompanied by fever, severe pain, numbness, tingling, weakness, bowel or bladder programs you should see your doctor immediately.

In brief: Not uncommon

It is not uncommon to have some residual pain at the site of an epidural injection.
It typically goes away in a few days to a week. If it does not go away or is accompanied by fever, severe pain, numbness, tingling, weakness, bowel or bladder programs you should see your doctor immediately.
Dr. Jay Rosenfeld
Dr. Jay Rosenfeld
Thank
Dr. Alexandre De Moura
Orthopedic Surgery - Spine
1 doctor agrees

In brief: ? infection

Usually there should be no significant pain after this procedure.
If the pain is lingering than you should return to the dr. That performed the procedure to make sure there is no infection brewing.

In brief: ? infection

Usually there should be no significant pain after this procedure.
If the pain is lingering than you should return to the dr. That performed the procedure to make sure there is no infection brewing.
Dr. Alexandre De Moura
Dr. Alexandre De Moura
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors